# SDR CA120319009

- Difficulty date: March 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Urocop EC 135 P2
- Engine: Pwa PW206B2
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Mount
- Part number: L633M2010109
- Condition: Failed
- Location: Transmission
- Part time: 845 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PART INSTALLED WITH 819.6 HRS TSN AND FRESH OUT OF REPAIR.  AFTER INSTALL OF 25.7 HRS THE TRANSMISSION SUFFERED A COMPLETE FAILURE AND LOST ALL ITS DAMPING FLUID.
